Top
20
Doctor insights on: Diarrhea And Kidney Pain

Share
1

1
I have had flu like symptoms for week I was feeling better but 3 days ago cough worse specks of blood in phlem and today had diarrhea and kidney pain?

I have had flu like symptoms for week I was feeling better but 3 days ago cough worse specks of blood in phlem and today had diarrhea and kidney pain?

Blood?: This is called hemoptysis. You want to see a lung specialist asap. This is a urgency/emergency. Do not wait. Could be serious disease such as wegener or many other ones.

Kidney (Definition)

The kidneys are paired organs that lie on either side of the vertebral column. Part of their critical functions include the excretion of urine and removal of nitrogenous wastes products from the blood. They regulate acid-base, electrolyte, fluid balance and blood pressure. Through hormonal signals, the kidneys control the ...Read more


2

2
Had kidney stent removed four days ago, now have vomiting, diarrhea, chills, no fever, severe kidney pain, dizziness, stomach cramping and burning.

Had kidney stent removed four days ago, now have vomiting, diarrhea, chills, no fever, severe kidney pain, dizziness, stomach cramping and burning.

Call your doctor: You may have fomed some new kidney stones as medullary sponge kidney have kidneys with cystic dilatation of the collecting tubules and are at increased risk for stones and utis.

See 1 more doctor answer
3

3
Is kidney pain normal during the colonoscoppy prep. Also brown diahrea 5 mins after eating after test?

Is kidney pain normal during the colonoscoppy prep. Also brown diahrea 5 mins after eating after test?

Many discomforts: May occur during a colonoscopy prep. It is not a pleasant thing to go through. The pain in the area of your kidney, was more likely originating from the colon which underlies the kidneys. The brown diarrhea after eating is probably due to irritation of your colon by the prep and the test. Drink clear liquids and a BRAT diet to help your colon recover.

4

4
My husband's been having loose stools quite often. He's recently had problems with kidney stones and I'm just wondering if this Is connected?

My husband's been having loose stools quite often. He's recently had problems with kidney stones and I'm just wondering if this Is connected?

No, but...: Kidney stones are not directly connected with loose stools, but the drugs used for stone-related issues such as antibiotics, pain medication, or alpha-blockers, e.g., tamsulosin, may indirectly induce loose stools. So, trace down the onset of loose stools in association with the timing of starting medications, and bring those to Doc for review, analysis, more Hx, physicals, and possible tests...

5

5
I have small kidney shaped things passing in my stool, black specs and stringy, foamy loose stools and constipation. What is it?

I have small kidney shaped things passing in my stool, black specs and stringy, foamy loose stools and constipation. What is it?

Here are...: Noticing the kidney-shaped things in stool is coincidental and not specifically related with GI-symptoms, for which you need to work on healthy lifestyle without overindulgence. Meanwhile, check out the timing between current GI-symptoms and Wellbutrin (bupropion) to track if its potential benefits outweighs its side effects. For detailed long-term care, work with Doc closely and timely.

See 1 more doctor answer
6

6
Is it unusual to have lower back pain and loose stools 2 months after a kidney infection?

Is it unusual to have lower back pain and loose stools 2 months after a kidney infection?

See specialist: These may be unrelated, ormight be related. I would recommend 1) seeig your kidney doctor or whomever took care of the iunfection to make sure it is gone, 2) seeing your primary care doctor regarding loose stools or treat symptomatically; then 3) see pain management md about lbp.

7

7
Is it common to have lower back pain and also loose stools two months after a kidney infection?

Is it common to have lower back pain and also loose stools two months after a kidney infection?

No: Probiotic supplements sometimes help restore regular bowel function after antibiotics and might resolve this. If severe, be sure and have testing for clostridium difficile, which sometimes occurs after antibiotic treatment. A stool test can show if the toxin causing the symptoms is present. Specific antibiotics can resolve the infection.

8

8
I have been diagnozed with IBS. I have loose stools most day, and yellow urine which is darker in the mornings. My liver/kidney function test was normal apart from slightly raised Bilirubin. I have had an endoscopy and sigmoidoscopy which were both normal

I have been diagnozed with IBS. I have loose stools most day, and yellow urine which is darker in the mornings. My liver/kidney function test was normal apart from slightly raised Bilirubin. I have had an endoscopy and sigmoidoscopy which were both normal

IBS: In irritable bowel syndrome, it is not unusual to have loose stools at times. It is often helpful to increase the amount of fiber in the diet, and perhaps to even take fiber supplements such as Metamucil. If you do, you should increase your liquid intake also. You should have your bilirubin rechecked and evaluated if it is still elevated down the road. Good luck.

11

11
Hello, my urine is like a peach color and my lower back and side hurts. I'm also experiencing diarrhea. What do you think the problem is Dr. Kevin Car?

Hello, my urine is like a peach color and my lower back and side hurts. I'm also experiencing diarrhea. What do you think the problem is Dr. Kevin Car?

Need more info: From your symptoms there is no simple answer without your having an examination and urine test. Please make an appointment with your family physician ASAP.

12

12
Pain in rectum, lower back, vomiting & diarrhea?

Pain in rectum, lower back, vomiting & diarrhea?

Diarrhea/vomiting: Gastroenteritis is a term that describes either a bacterial or viral infection of the intestinal system that can cause symptoms of diarrhea and/or vomiting. Other symptoms may be low back pain and rectal discomfort due to diarrhea. Worsening symptoms require follow up by a physician.

See 1 more doctor answer
14

14
I´ve been with diarrhea 4 days. Then appeared a lower back pain, are the two symptoms connected?

I´ve been with diarrhea 4 days. Then appeared a lower back pain, are the two symptoms connected?

May be: Diarrhea can make u dehydrated and loose electrolytes. This can cause muscle pain. If diarrhea is viral, ur bodies response to this could also give muscle aches. They should not b directly related.

See 1 more doctor answer
16

16
Chronic diarrhea when having lower back pain. How could they be related?

Check it out: Irritable bowel syndrome a widespread condition involving recurrent abdominal pain and diarrhea or constipation, often associated with stress, depression, anxiety, or previous intestinal infection, ulcerative colitis, crohns disease, ., stomach flu are some problem could cause back pain, and diarrhea. Thank you.

See 1 more doctor answer
17

17
For the past day or 2 I've had lower back pain on my right side, along with a headache and diarrhea.

For the past day or 2 I've had lower back pain on my right side, along with a headache and diarrhea.

Have you had fever?: This is a very nonspecific constellation of symptoms, but worries me is the possibility of either appendicitis, ectopic pregnancy or a kidney infection or stones. You could have a simple enteritis infectious diarrhea. If you are holding down fluids and aren't having shaking chills or vomiting that's a good sign. If you take a turn for the worse be seen in the ER, otherwise get seen within 24 hours

19

19
Severe neck and lower back pain with bouts of diarrhea, any ideas on what I can do?

See a doctor soon.: No way to tell what is happening without a medical examination. See a doctor soon.

20

20
Severe neck and lower back pain with bouts of diarrhea, any ideas on what it can be?

Severe neck and lower back pain with bouts of diarrhea, any ideas on what it can be?

If Fever = Hospital: If you have been taking an anti-inflammatory, and noticed your stools darker, now diarrhea, you may have gastritis, with blood causing the diarrhea-stop the anti-inflammatory and use tylenol (acetaminophen). If you have an infection causing it, you'll want treatment.

Dr. Oscar Novick
2,169 Doctors shared insights

Loose Stools (Definition)

Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more


Dr. Oscar Novick
3,323 Doctors shared insights

Diarrhea (Definition)

Diarrhea = increased frequency of stools which ...Read more